# SDR SIMA20120528004

- Difficulty date: May 28, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N730KW
- Make and model: Emb EMB-135LR
- Aircraft serial: 145346
- Aircraft time: 25,828 hours, 23,074 cycles
- Engine: Rroyce AE3007A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3282, DURING POST FLIGHT,  FOUND SMOKE COMING FRONT NR 1 ENGINE (FRONT AND BACK).  AIRCRAFT REMOVED FROM SERVICE.  PERFORMED VISUAL INSPECTION ON NR 1 ENGINE AND DID NOT FIND ANY OIL INLET, EXHAUST AREA FLIGHT CREW PERFORMED ENGINE RUNS NO SMOKE AT SHUT DOWN IAW AMM.  AIRCRAFT OK FOR SERVICE.  AIRCRAFT RETURNED TO SERVICE.
